# SDR AALA20141101009

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 82,226 hours, 13,039 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, LT & RT UTILITY BUSSES TRIPPED OFF DURING TAKEOFF & WOULD NOT RESET.  BURNING ODOR WAS REPORTED FROM AFT & MIDDLE CABIN, DISSIPATED AFTER UTILITY BUSSES TRIPPED OFF.  FOUND LT GCU TO BE AT FAULT.  REPLACED LT & RT GCU`S IAW AMM 24-22-02.  RAN BOTH ENGS AT HIGH POWER, CHECKED UTILITY BUSSES IAW AMM 71-00-00.  SYS CHECKED NORMAL.
